Articles published or to appear:
- Evolution equations in discrete and continuous time for nonexpansive operators in Banach spaces. ESAIM: COCV, 16 (4), 809 - 832 (2010).
- Asymptotic properties of optimal trajectories in dynamic programming (with S.Sorin et X. Venel). Sankhya, 72-A, 237-245 (2010).
- A maximin characterisation of the escape rate of non-expansive mappings in metrically convex spaces (with S.Gaubert). Mathematical Proceedings, 152 (2), 341-363 (2012).
- Existence of the limit value of two person zeo-sum discounted repeated games via comparison theorems (with S. Sorin). JOTA 157 (2), 564-576 (2013).
- A uniform Tauberian theorem in optimal control (with M. Oliu-Barton). Annals of the International Society of Dynamic Games vol 12 : Advances in Dynamic Games 199-215 (2013).
- A zero-sum stochastic game with compact action sets and no asymptotic value. Dynamic Games and Applications 3 (2), 172-186 (2013)
- Definable Zero-Sum Stochastic Games (with J. Bolte et S. Gaubert) Mathematics of Operations Research 40 (1), 171-191 (2015).
- A Minmax Theorem for Concave-convex Mappings with no Regularity Assumptions (with V. Perchet). Journal of Convex Analysis 22 (2), 537-540.
- Reversibility and oscillations in zero-sum discounted stochastic games (with S. Sorin). Journal of Dynamics and Games 2(1), 103-115 (2015).
Submitted articles and work in progress:
- Iterated monotonic nonexpansive operators and asymptotic properties of zero-sum stochastic games. Preprint. (see Chapter 5 of my PhD Dissertation)
- Zero-sum stochastic games:asymptotic approach and limit game (with S. Sorin).
- Operator approach to values of stochastic games with varying stage duration (with S. Sorin)
- Semi-algebraic sets and equilibria of binary games (with Y. Viossat)